# SDR SIMA20150416005

- Difficulty date: April 16, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,921 hours, 23,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR 3 NUTPLATE HOLES CORRODED ON FWD FRAME.  PERFORMED REPAIR ON BAGGAGE DOOR FWD FRAME IAW ERS-EM-52MR-325.
